zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Adomian decomposition method for non-smooth initial value problems. (English) Zbl 1235.65105
Summary: The Adomian decomposition method is extended to the calculations of the non-differentiable functions. The iteration procedure is based on Jumarie’s Taylor series. A specific fractional differential equation is used to elucidate the solution procedure and the results are compared with the exact solution of the corresponding ordinary differential equations, revealing high accuracy and efficiency.
65L99Numerical methods for ODE
34A08Fractional differential equations
34A25Analytical theory of ODE (series, transformations, transforms, operational calculus, etc.)
45J05Integro-ordinary differential equations
[1]Adomian, G.: Solving frontier problems of physics: the decomposition method, (1994)
[2]He, J. H.: Approximate analytical solution for seepage flow with fractional derivatives in porous media, Comput. methods appl. Mech. engrg. 167, 57-68 (1998) · Zbl 0942.76077 · doi:10.1016/S0045-7825(98)00108-X
[3]Ray, S. S.; Bera, R. K.: Analytical solution of a fractional diffusion equation by Adomian decomposition method, Appl. math. Comput. 174, 329-336 (2006) · Zbl 1089.65108 · doi:10.1016/j.amc.2005.04.082
[4]Jafari, H.; Daftardar-Gejji, V.: Solving a system of nonlinear fractional differential equations using Adomian decomposition, J. comput. Appl. math. 196, 644-651 (2006) · Zbl 1099.65137 · doi:10.1016/j.cam.2005.10.017
[5]Wang, Q.: Numerical solutions for fractional KdV–Burgers equation by Adomian decomposition method, Appl. math. Comput. 182, 1048-1055 (2006) · Zbl 1107.65124 · doi:10.1016/j.amc.2006.05.004
[6]Li, C. P.; Wang, Y. H.: Numerical algorithm based on Adomian decomposition for fractional differential equations, Comput. math. Appl. 57, 1672-1681 (2009) · Zbl 1186.65110 · doi:10.1016/j.camwa.2009.03.079
[7]Momani, S.; Shawagfeh, N.: Decomposition method for solving fractional Riccati differential equations, Appl. math. Comput. 182, 1083-1092 (2006) · Zbl 1107.65121 · doi:10.1016/j.amc.2006.05.008
[8]Wang, Q.: Homotopy perturbation method for fractional KdV–Burgers equation, Chaos solitons fractals 35, 843-850 (2008) · Zbl 1132.65118 · doi:10.1016/j.chaos.2006.05.074
[9]Jumarie, G.: New stochastic fractional models for malthusian growth, the Poissonian birth process and optimal management of populations, Math. comput. Modelling 44, 231-254 (2006) · Zbl 1130.92043 · doi:10.1016/j.mcm.2005.10.003
[10]Jumarie, G.: Laplaces transform of fractional order via the Mittag-Leffler function and modified Riemann–Liouville derivative, Appl. math. Lett. 22, 1659-1664 (2009) · Zbl 1181.44001 · doi:10.1016/j.aml.2009.05.011
[11]Almeida, R.; Malinowska, A. B.; Torres, D. F. M.: A fractional calculus of variations for multiple integrals with application to vibrating string, J. math. Phys. 51, No. 2, 033503 (2010)
[12]Z.G. Deng, G.C. Wu, Approximate solution of fractional differential equations with uncertainty, Romanian J. Phys. (2010) (in press).
[13]Jumarie, G.: Modified Riemann–Liouville derivative and fractional Taylor series of non-differentiable functions further results, Comput. math. Appl. 51, 1367-1376 (2006) · Zbl 1137.65001 · doi:10.1016/j.camwa.2006.02.001
[14]Adomian, G.; Rach, R.: Inversion of nonlinear stochastic operators, J. math. Anal. appl. 91, 39-46 (1983) · Zbl 0504.60066 · doi:10.1016/0022-247X(83)90090-2
[15]Rach, R.: A convenient computational form for the Adomian polynomials, J. math. Anal. appl. 102, 415-419 (1984) · Zbl 0552.60061 · doi:10.1016/0022-247X(84)90181-1
[16]Duan, J. S.: Recurrence triangle for Adomian polynomials, Appl. math. Comput. 216, 1235-1241 (2010) · Zbl 1190.65031 · doi:10.1016/j.amc.2010.02.015
[17]Duan, J. S.: An efficient algorithm for the multivariable Adomian polynomials, Appl. math. Comput. 217, 2456-2467 (2010) · Zbl 1204.65022 · doi:10.1016/j.amc.2010.07.046
[18]Shawagfeh, N. T.: Analytical approximate solutions for nonlinear fractional differential equations, Appl. math. Comput. 131, 517-529 (2002) · Zbl 1029.34003 · doi:10.1016/S0096-3003(01)00167-9
[19]Carpinter, A.; Sapora, A.: Diffusion problems in fractal media defined on Cantor sets, ZAMM Z. Angew. math. Mech. 90, No. 3, 203-210 (2010) · Zbl 1187.80011 · doi:10.1002/zamm.200900376
[20]Kolwankar, K. M.; Gangal, A. D.: Fractional differentiability of nowhere differentiable functions and dimensions, Chaos 6, 505-513 (1996) · Zbl 1055.26504 · doi:10.1063/1.166197